RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Ural Mathematical Journal

Aims and Scope

The electronic Ural Mathematical Journal (UMJ) is a high standard peer-reviewed electronic journal devoted to rapid publication of innovative research which covers the fields of Mathematics, Mechanics and Theoretical Computer Science, Computer Engineering and Optimization and Control Theory.

We hope that the Ural Mathematical Journal will help russian and foreign experts to exchange ideas, to establish new scientific contacts and to do important joint researches.

The journal was founded by the Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences in collaboration with the Ural Federal University named after the first President of Russia B.N.Yeltsin.

Journal Topics

Pure and Applied Mathematics and Mechanics in general, with a certain emphasis on innovative researches which cover the fields of Modern Mathematical Analysis and Theory of Functions, Algebra, Approximation Theory, Regulation Theory and Applications, Inverse and Ill-Posed Problems, Nonlinear Analysis, Control and Optimization Theory, Game Theory, Fractional Calculus and Applications, Modeling for Optimization and Control, Linear Programming, Nonlinear Programming, Stochastic Programming, Parametric Programming, Discrete Programming, Dynamic Programming, Nonlinear Dynamics, Stochastic Differential Equations, Applications related to Optimization and Engineering.

Address: 620990, Ekaterinburg, S. Kovalevskaya str., 16
Phone: +7 (343) 375-34-73
Fax: +7 (343) 374-25-81
E-mail:
Website: http://umjuran.ru
ISSN: 2414-3952 (online)
Founders: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Ural Federal University named after the first President of Russia B.N.Yeltsin
Publishers: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Ural Federal University named after the first President of Russia B.N.Yeltsin
Copyright: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Ural Federal University named after the first President of Russia B.N.Yeltsin

MathSciNet: http://www.ams.org/mathscinet/search/journaldoc.html?id=9009
zbMATH: http://zbmath.org/serials/?q=se:2414-3952
eLibrary.Ru: http://elibrary.ru/title_about.asp?id=57324


Editor in Chief
Berdyshev, Vitalii Ivanovich

Deputy Editors
Antonov, Nikolai Yur'evich
Arestov, Vitalii Vladimirovich
Kabanov, Vladislav Vladimirovich

Scientific secretary
Matviychuk, Oksana Georgievna

Scientific editors
Filippova, Tatiana Fedorovna
Pimenov, Vladimir Germanovich

Editorial Council
Chentsov, Alexander Georgievich
Makhnev, Aleksandr Alekseevich
Matveev, Sergei Vladimirovich
Mel'nikova, Irina Valer'yanovna
Pereira, Fernando Lobo
Pickl, Stefan Wolfgang
Révész, Szilárd György
Ryashko, Lev Borisovich
Shur, Arsenii Mihailovich
Ushakov, Vladimir Nikolaevich
Vasin, Vladimir Vasil'evich
Volkov, Mikhail Vladimirovich

Editorial Board
Akimova, Elena Nikolaevna
Babenko, Alexander Grigorjevich
Baranskii, Vitalii Anatol'evich
Berdysheva, Elena Evgen'evna
Danilin, Aleksei Rufimovich
Dolgii, Yurii Filippovich
Dzhafarov, Vakif Ya
Glazyrina, Polina Yurjevna
Gusev, Mikhail Ivanovich
Gyurkovics, Éva
Jungers, Marc
Khachay, Mikhail Yurevich
Kleimenov, Anatolii Fedorovich
Kondrat'ev, Anatolii Semenovich
Maksimov, Vyacheslav Ivanovich
Palokangas, Tapio
Serkov, Dmitrii Aleksandrovich
Sesekin, Alexander Nikolaevich
Tarasyev, Alexander Mikhailovich

Technical Advisor
Borbunov, Aleksei Nikolaevich

Ural Mathematical Journal
Total publications: 88
Scientific articles: 82
Authors: 115
Citations: 28

Most published authors
Most cited authors
Most cited articles
Most requested articles
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020